# SDR SWAA2021091540221

- Difficulty date: July 29, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 907-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN; AROUND FASTENERS; AT B.S. 907-947; B.L. 0; W.L. 306.5. ; / [01] INSTALLED EWIS/FOD PROTECTION UNDER AREA OF WORK BS 907-947 STR 1 PER AMM 20-60-07; [02] REMOVED FASTENERS BS 907-947 IN CROWN SKIN AT STR 1 FOR ACCESS PER SRM 51-40-02-0G-0 FIG. 8; [03] REMOVED CORROSION ON FUSELAGE SKIN COMMON TO STR 1 BS 907-947 43.5' X 1.5' PER SRM 51-10-02-0G-0. ORIGINAL THICKNESS .071' AMOUNT OF MATERIAL REMAINING TO BE DETERMINED BY UT INSPECTION.; [04] VERIFIED CORROSION REMOVAL AND DIMENSIONS PER SRM 51-10-02-0G-0.; [05] HFEC INSPECTED BLEND IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [06] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104; [07] UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2. REMAINING THICKNESS IS 0.067' ADJACENT TO 0.071'; 0.056' ADJACENT TO 0.056'; AND 0.040' ADJACENT TO 0.040'. EQUIP ID#: ATS2031 S/N: 170515011; [08] APPLIED CHEMICAL CONVERSION COAT;PRIMED;INSTALLED FASTENER ON FUSELAGE SKIN BS907-BS947 STR 1;WL306.5 AND APPLIED CIC ALL STEPS RECORD ON COSTUMER CARD TTG8Q0063MKN I.A.W EA 21-153-02230; [09] VERIFIED ACTION 8; [10] REPAIR ACCOMPLISHED PER EA# 21-153-02230/TTG8Q006D0AC.; [11] VERIFIED; COMPLETED ALL REQUIREMENTS OF EA 21-153-02230; JOB COMPLETE.; [12] REPAIR ACCOMPLISHED PER EA# 21-153-02230/TTG8Q006D0AC.
